# SDR AMTA200300333

- Difficulty date: March 8, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACT EICAS MESSAGE LANDING GEAR MONITOR RETURNED.  FOUND WIRE W3054-AD 'BLUE' OF PROX SENSOR NOSE GEAR SYSTEM NR 2 BACKED OUT TERMINAL BLOCK TB25.  RESECURED WIRE IN TERMINAL BLOCK, OPS CHECK NORMAL.  (M)
